Discussions By Condition: I cannot get a diagnosis.

? hyperacusis

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Vikram Jain
  • July 5, 2007
  • 05:50 AM

i have been experiencing some unusual sounds which other people say are not heard by them. I started taking anti hypertensives 3 months ago and the condition seems to have occured since then. These sounds occur infrequently and are very disturbing. I have stopped the anti hypertensive medicines since a week. Do i have hyperacusis. Is it a temporary reaction or permenant one to the medicines i took. Please reply. :confused:

Reply Flag this Discussion

1 Replies:

  • The effect of loop diuretics on the inner ear can be either temporary or permanent. By taking more than one ototoxic drug at a time, the risk of permanent damage is greater. You may want to consider seeing an ENT. Good luck!
    lsoroosh 51 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?